# SDR DHL2003604655

- Difficulty date: May 10, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Dented
- Location: Rt Te Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP LOWER PLATING HAS SEVERAL DENTS BETWEEN, STA. XF 415.000 AND XW 408.000.  PERFORMED MAJOR REPAIR IAW EODHL 030512, ED-3382. REMOVED FASTENERS IAW SRM 51-1-21 PAGE1, SRM 51-1-21A PAGE4. REMVOED DAMAGED SKIN PANEL IAW EODHL 030512, ED-3382. CLEANED TREATED & PRIMED AREA IAW SRM 51-1-8B. FABRICATED A NEW SKIN PANEL (2024 T3 AL 0.050") IAW EO DHL 030512, ED-3382. CLEANED REATED AND PRIMED NEW SKIN PANEL IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PAGE 9. INSTALLED NEW SKIN PANEL ON RT OTBD FLAP LWR PLATING, STA XF 415.000 TO XW 408.000 USING NEW FASTENERS IAW EODHL-030512, ED-3382, SRM 51-1-21 PAGE 1 AND SRM 51-1-21A PAGE 3
